# SDR DXTA2013053105408

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 8,095 hours, 5,025 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88055A010005
- Part serial: 00712
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

15 MINUTES INTO FLIGHT AT 31,000 FT,  CABIN ALTITUDE REACHED 8500 & DISPLAY TURNED YELLOW. KEPT SLOWLY CLIMBING.  RAN CHECKLIST & PUT IN MANUAL MODE, BUT STILL UNABLE TO CONTROL.  CABIN ALTITUDE REACHED 10,000 FT,  DESCENDED TO 15,000 FT.  REACHING THAT ALTITUDE, PUT CONTROLLER BACK INTO AUTO.  PARTIALLY PRESSURIZED BUT NOT NORMAL.  ON FURTHER DESCENT AT 13,000 FT CABIN ALTITUDE 2600, AT 11,000 FT CABIN ALT 1,000, & AT 9,000 FT CABIN ALT 800.  TROUBLESHOT SYS & FOUND OUTFLOW VALVE NOT OPERATING PROPERLY.  VALVE ERRATIC & TOOK TOO LONG TO OPEN & CLOSE. REMOVED OUTFLOW VALVE  INSTALLED NEW OUTFLOW.  PERFORMED OPS CHECKS WITH NO DEFECTS NOTE.  WORK PERFORMED IAW G200 MM 21-30-00, PG547.
